# SDR AALA202112280329

- Difficulty date: December 24, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 71,843 hours, 28,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATHWAY LIGHT INOPERATIVE ON SEAT 22L (REPLACED LIGHT ASSEMBLY, NO EFFECT). **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
